RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 4, Pages 469–475 (Mi msb4608)  

On the decomposition of modules over a commutative ring into direct sums of cyclic submodules

A. I. Uzkov


Full text: PDF file (953 kB)

Bibliographic databases:
Received: 23.08.1962

Citation: A. I. Uzkov, “On the decomposition of modules over a commutative ring into direct sums of cyclic submodules”, Mat. Sb. (N.S.), 62(104):4 (1963), 469–475

Citation in format AMSBIB
\Bibitem{Uzk63}
\by A.~I.~Uzkov
\paper On the decomposition of modules over a commutative ring into direct sums of cyclic submodules
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 4
\pages 469--475
\mathnet{http://mi.mathnet.ru/msb4608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=157986}
\zmath{https://zbmath.org/?q=an:0122.29003}


Linking options:
  • http://mi.mathnet.ru/eng/msb4608
  • http://mi.mathnet.ru/eng/msb/v104/i4/p469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:217
    Full text:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019